RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2005, Volume 251, Pages 307–319 (Mi tm55)  

This article is cited in 1 scientific paper (total in 1 paper)

Projective Flat Connections on Moduli Spaces of Riemann Surfaces and the Knizhnik–Zamolodchikov Equations

O. K. Sheinman

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A global operator approach to the WZWN theory for compact Riemann surfaces of arbitrary genus with marked points is developed. Here, the globality means that one uses the Krichever–Novikov algebras of gauge and conformal symmetries (i.e., of global symmetries) instead of the loop and Virasoro algebras, which are local in this context. A thorough account of the global approach with all necessary details from the theory of Krichever–Novikov algebras and their representations was given by the author earlier (Usp. Mat. Nauk, 1999, vol. 54, no. 1; 2004, vol. 59, no. 4). This paper focuses on the geometric ideas that underlie our construction of conformal blocks. We prove the invariance of these blocks with respect to the (generalized) Knizhnik–Zamolodchikov connection and the projective flatness of this connection.

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 251, 293–304

Bibliographic databases:
UDC: 512.554.32
Received in April 2005

Citation: O. K. Sheinman, “Projective Flat Connections on Moduli Spaces of Riemann Surfaces and the Knizhnik–Zamolodchikov Equations”, Nonlinear dynamics, Collected papers, Tr. Mat. Inst. Steklova, 251, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 307–319; Proc. Steklov Inst. Math., 251 (2005), 293–304

Citation in format AMSBIB
\Bibitem{She05}
\by O.~K.~Sheinman
\paper Projective Flat Connections on Moduli Spaces of Riemann Surfaces and the Knizhnik--Zamolodchikov Equations
\inbook Nonlinear dynamics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2005
\vol 251
\pages 307--319
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2234387}
\zmath{https://zbmath.org/?q=an:1119.32007}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 251
\pages 293--304


Linking options:
  • http://mi.mathnet.ru/eng/tm55
  • http://mi.mathnet.ru/eng/tm/v251/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:392
    Full text:90
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020